Napredna pretraga

Pregled bibliografske jedinice broj: 609676

Additively weighted Harary index of some composite graphs


Alizadeh, Yaser; Iranmanesh, Ali; Došlić, Tomislav
Additively weighted Harary index of some composite graphs // DISCRETE MATHEMATICS, 313 (2013), 26-34 (međunarodna recenzija, članak, znanstveni)


Naslov
Additively weighted Harary index of some composite graphs

Autori
Alizadeh, Yaser ; Iranmanesh, Ali ; Došlić, Tomislav

Izvornik
DISCRETE MATHEMATICS (0012-365X) 313 (2013); 26-34

Vrsta, podvrsta i kategorija rada
Radovi u časopisima, članak, znanstveni

Ključne riječi
Additively weighted Harary index; Join; Composition; Disjunction; Symmetric difference.

Sažetak
We introduce a modification of the Harary index where the contributions of vertex pairs are weighted by the sum of their degrees. After establishing basic mathematical properties of the new invariant, we proceed by finding the extremal graphs and investigating its behavior under several standard graph products.

Izvorni jezik
Engleski

Znanstvena područja
Matematika



POVEZANOST RADA


Projekt / tema
037-0000000-2779 - Diskretna matematika i primjene (Dragutin Svrtan, )
177-0000000-0884 - Diskretni matematički modeli u kemiji (Damir Vukičević, )

Ustanove
Građevinski fakultet, Zagreb

Autor s matičnim brojem:
Tomislav Došlić, (123192)

Časopis indeksira:


  • Web of Science Core Collection (WoSCC)
    • Science Citation Index Expanded (SCI-EXP)
    • SCI-EXP, SSCI i/ili A&HCI
  • Scopus